# SDR DL767962482

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Engine: Ge CF680A2
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FWD MOUNT BOLTS LOOSE.  RT FWD, 50 INCH/POUNDS.  RT AFT, 500 INCH/POUNDS.  LT FWD, 500 INCH/POUNDS.  LT AFT,  2,000 INC/POUNDS.  WHICH IS THE NORMAL TORQUE.  NO GAP EXISTS BETWEEN THE  MATING SURFACE OF THE FWD ENGINE MOUNTS.  BOLTS REPLACED AND TORQUED PER ERA 360634-14.
